Hi, I've been taking 500mg of Keprra morning & night for the last 18 months to control siezures, that only seemed to happen at the point of falling asleep.
However, this week I've had a bad urine infection and was admitted in to hospital for 24hrs to be put on an intravenous drip of antibiotics and now I'm back home I've got another 5 days of tablets to take.
3 days after leaving hospital I suffered a daytime siezure (my first ever one) in the middle of the street - which was quite frightening. I guess my question is whether or not the antibiotics are messing with the keprra, or could the seizure have been caused by my body being overtired and run down?
Many thanks for any information/advice you can provide...
I believe your recent seizure during the day has nothing to do with the antibiotics that you were given at the hospital. Just because all of your seizures seem to only happen at bedtime does not mean they will not strike at some other place and time. I have noticed that if i am run down I will have more seizures.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.